# SDR UPS99830457

- Difficulty date: August 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Misrepaired
- Location: Lt Mlg Ww
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, LT WHEEL WELL FWD LWR BLKHD PREVIOUS REPAIR MISSING RIVETS AT TOP.  FABRICATED AND INSTALLED WEB/DOUBLER IAW DC8 SRM 53-2-0 & 51-1-21.
